Expert Answers Factual Answers to Your Sexual Health Questions

Expert Q & A Answers About SSRI

I have bipolar disorder and the medication erases my sexual desire. How can I get it back?

I am a 35-year-old woman in a very fulfilling and loving relationship. I have bipolar disorder and take several medications daily. But these drugs have erased any sexual desire, decreased the feeling of sexual stimulation and made achieving an orgasm a task rather than a pleasure. I don’t think decreasing my dosage is a good idea, but how do I get around this lousy side effect? I don’t want a sexless life!

My boyfriend is on blood pressure medication and can’t get it up. How do I talk to him about it?

I am a 56-year-old post-menopausal woman with a healthy interest in sex. I have begun a serious relationship with a 66-year-old man, who is on medication for blood pressure and SSRI medication. He knows that the blood pressure med affects his sex life, but he acts as if there’s no problem. He hates the idea of Viagra and doesn’t want to talk about it. I love him and we talk about spending our lives together...but I want to be able to have sex. How can I get through to him?

Can depression medications cause low libido in men?

My boyfriend has been treated for depression for several years. Recently, he quit taking his medication to increase his sex drive, but that hasn’t worked. He hasn’t had sex in eight years. Is this something that will improve with time? What would you suggest?

Get tested today. We offer Fast, private & affordable STD testing.
Need assistance?